# SDR UIEA2018110102491

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,188 hours, 18,941 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540101
- Part serial: 1259
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE WITH APU RUNNING.  REPLACED THE APU BLEED VALVE IAW AMM 36-11-10.  OPS CHECKED OK.
